Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experiencing numbness and tingling sensation in arm and leg. What could be causing this?

hello, past week or so I have started to experience a sort of numbness and tingling in my left arm and left leg. It usually occurs when I walk after having sat for a while. I did get an ECG done to be sure and consulted the doctor as well. He ruled out any serious problem. But it did occur again yesterday. What could it be?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
they could be various reasons to it one could be nerve compression on the position you are sitting on, another is heart attack which you have already ruled out
third is deficiency of vitamin b12 in the body could result you to feel that
fourth could be some problem in the brain which causes that numbness in both hand and leg
fivth is low levels of calciums in the body could result in above complaint
sixth sometimes diabetes can present in that way
seventh - some drugs can also cause the above complaint.
i would suggest you see a physician to rule out by doing tests and further treatment.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor